# SDR AMTA200300514

- Difficulty date: April 16, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N556TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Failed
- Location: Rt Eng Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE LP 2 DISPLAYED, RT ENGINE.  SWAPPED CONTROL CARDS M683, M684 RT ENGINE FIRE LOOP 1 AND 2 FOR TROUBLESHOOTING PER GMM CHAP 8.  P/N'S FOR BOTH CARDS ARE S332T301-181.  NEW S/N FOR M683 IS 21788, NEW S/N FOR M684 IS 21781.  BOTH CARDS OPS CHECK GOOD.  (M)
